MathSciNet Relay Station
MathSciNet bibliographic data
MR325746 (48 #4092) 20C05
Passi, I. B. S.; Passman, D. S.; Sehgal, S. K. Lie solvable group rings. Canad. J. Math. 25 (1973), 748–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement